# SDR CALA2018012600347

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 74,898 hours, 29,047 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY SYSTEM TEST,  RECEIVED AN EPSU BATTERY MESSAGE.  RESEATED BATTERY CONNECTOR. TESTED GOOD.
